# SDR COMA0560387

- Difficulty date: July 9, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 12,587 hours, 10,651 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 840534
- Condition: Unreliable
- Location: Cabin Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5611 - CABIN DOOR OUTER HANDLE CAUTION.  REPLACED HANDLE PROXIMITY SENSOR.
